# SDR REXA2013100902166

- Difficulty date: October 9, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OTBD END SEAL RETAINER IS BENT SM-82.  R & R WITH NEW LT INBD FLAP SEAL RETAINER IAW SRM 51-42-13 AND AMM 20-21-00.
